Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Integral representation of multiplicative, involution preserving operators in $ \mathcal{L}(C(S),E)$


Author: Gerald W. Johnson
Journal: Proc. Amer. Math. Soc. 23 (1969), 373-377
MSC: Primary 46.55
MathSciNet review: 0253052
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0253052-9
PII: S 0002-9939(1969)0253052-9
Article copyright: © Copyright 1969 American Mathematical Society